Biliotti, Mauro; Micelli, Giuseppe
On translation transversal designs
Rendiconti del Seminario Matematico della Università di Padova, Tome 73 (1985) , p. 217-229
Zbl 0582.05016 | MR 799909
URL stable : http://www.numdam.org/item?id=RSMUP_1985__73__217_0

Bibliographie

[1] J. André, Über parallelstrukturen, Teil II: Translationstrukturen, Math. Z., 76 (1961), pp. 155-163. MR 138026 | Zbl 0099.15401

[2] T. Bu, Partitions of a vector space, Discr. Math., 31 (1980), pp. 79-83. MR 578063 | Zbl 0445.15004

[3] A. Herzer, Endliche nichtkommutative Gruppen mit Partition π und fixpunktfreiem π-Automorphismus, Arch. Math.(Basel), 34 (1980), pp. 385-392. Zbl 0431.51001

[4] D. Jungnickel, On difference matrices, resolvable transversal designs and generalized Hadamard matrices, Math. Z., 167 (1979), pp. 49-60. MR 532885 | Zbl 0387.05003

[5] D. Jungnickel, On difference matrices and regular Latin squares, Abh. Math. Sem. Hamburg, 50 (1980), pp. 219-231. MR 593752 | Zbl 0404.05012

[6] D. Jungnickel, Existence results for translation nets, L.M.S. Lecture Note, 49 (1981), pp. 172-196. MR 627499 | Zbl 0457.05011

[7] D. Jungnickel, Transversal designs associated with Frobenius groups, J. Geometry, 17 (1981), pp. 140-154. MR 646555 | Zbl 0475.05016

[8] R.-H. Schulz, Über Blockplane mit transitiver Dilatationsgruppe, Math. Z., 98 (1967), pp. 60-82. MR 218968 | Zbl 0147.38904

[9] R.-H. Schulz, Transversal designs and partitions associated with Frobenius groups, J. Reine Ang. Math. (to appear). MR 772488 | Zbl 0546.05015

[10] R.-H. Schulz, Transversal designs and Hughes-Thompson groups, Mitt. Math. Sem. Giessen, 165 (1984), pp. 185-197. MR 745880 | Zbl 0539.05021

[11] G. Zappa, Partizioni ed S-partizioni dei gruppi finiti, Symposia MateMatica, Ist. Naz. di Alta Matem., 1 (1968), 85-94. MR 252501 | Zbl 0219.20019